# SDR QXEA0101910

- Difficulty date: November 15, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 40,309 hours, 50,886 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LAVATORY SMOKE DETECTOR WILL NOT TEST. REMOVED AND REPLACED SMOKE DETECTOR. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
